# SDR HNAA2024010400003

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 43,045 hours, 40,054 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CA MFD INTERMITTENT IN FLIGHT.  ABLE TO DUPLICATE PROBLEM BY TAPPING ON LIGHT CONTROL PANEL. FOUND BROKEN WIRE IN MFD DIMMER SWITCH.  R & R CA LIGHT CONTROL PANEL IAW EMB 145 AMM 20-13-10 OPS CHECK GOOD. CA MFD NO LONGER INTERMITTENT A/C OK FOR SERVICE.
